# SDR SCNA20250715261

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 54,586 hours, 31,238 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Condition: Activated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO FIRE WARN INDICATION DISCHARGED 1 BOTTLE.  (DECLARED EMERGENCY).   R & R AFT CARGO FIRE BOTTLE IAW AMM 26-23-01 R & R CEU IAW AMM 26-16-02. OK FOR SERVICE
